# SDR R61A201308010705

- Difficulty date: August 1, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N112HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000174
- Aircraft time: 16,512 hours, 12,965 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Depressor
- Part number: 17085251401
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FOUND CORROSION AROUND NUTPLATES ON LOWER FRAME ANGLE SUPPORT ON ACFT CARGO DOOR SEAL DEPRESSOR.  MX R & R CORRODED NUT PLATES IAW SRM 57-40-02 AND 54-41-01. PN 170-85251-401 SEAL REST.  ACFT REMAINS AT FOR COMPLETION OF CHECK.
